# SDR MASA2010052800564

- Difficulty date: May 28, 2010
- Submitted: May 31, 2010
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 15,764 hours, 12,407 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE INOP.  MX R2 WHEEL SPEED TRANSDUCER AND ANTI SKID CONT VALVE.
